# SDR USAA2011061400022

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1973
- Condition: Low Pressure
- Location: Cabin Door
- Part time: 42,408 hours, 15,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EES - BOTH L1 AND R1 DOOR ASSIST BOTTLES AT 1500 PSI AT 20C.  SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001.
